Table of Contents Author Guidelines Submit a Manuscript
International Journal of Geophysics
Volume 2012, Article ID 138458, 11 pages
http://dx.doi.org/10.1155/2012/138458
Research Article

Accounting for Antenna in Half-Space Fresnel Coefficient Estimation

Dipartimento di Ingegneria dell'Informazione, Seconda Università di Napoli, Via Roma 29, 81031 Aversa, Italy

Received 27 April 2012; Accepted 14 June 2012

Academic Editor: Francesco Soldovieri

Copyright © 2012 A. D'Alterio and R. Solimene. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. D'Alterio and R. Solimene, “Accounting for Antenna in Half-Space Fresnel Coefficient Estimation,” International Journal of Geophysics, vol. 2012, Article ID 138458, 11 pages, 2012. https://doi.org/10.1155/2012/138458.